# SDR VTZA990170

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41031
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: ATG135002
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD/CHS - FLT 7567 - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO RED GEAR WARNING LIGHT ILLUMINATED IN GEAR HANDLE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED LEFT MAIN GEAR STANDBY UPLOCK MICROSWITCH.  MAINTENANCE PERFORMED GEAR SWINGS.  OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
